Red Spots And Itching Appear On The Face?
Afternoon, I want to ask my face appeared little red spots and itchy, I was using the drug nieacef gel early fit acne disappeared face began smooth, but yesterday I traveled wearing a mask and heat-hot all of a sudden my face appeared red spots a lot and itching, like prickly heat in a baby, about my face why yes, please help. thank you
Thank you for your question on HealthReplies.com.
Before I answer your question, I will ask first. How long have you been using the gel medicine? In general, all drugs or creams or gels can cause side effects.
The gel you mentioned contains nicotinamide which is nicotinamide is a derivative of Oabat B3. Basically, nicotinamide in tablet form is used to reduce high cholesterol levels and vitamin B deficiency. As for the gel, it can be used to treat acne, but several studies have not proven in detail that nicotinamide can treat acne.
It should be noted, that nicotinamide gel has several side effects when used, namely dry, itchy, burning and reddened skin.
The appearance of spots and accompanied by itching, can be caused due to clogging of skin pores due to closed pores due to accumulation of dead skin and excess oil production. This will trigger acne if there is less hygiene and infection in the oil glands.
There are a few tips you can do, including: washing your face regularly, keeping hands and nails clean, changing pillowcases and bed sheets regularly, using products that do not contain oil.
May be useful. Always healthy :)